EconPapers    
Economics at your fingertips  
 

Manipulability of the men- (women-) optimal matching rule via endowments

Murat Sertel and Ipek Ozkal-Sanver ()

Mathematical Social Sciences, 2002, vol. 44, issue 1, 65-83

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(02)00007-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Manipulability of the Men-(Women) Optimal Matching Rule via Endowments (2000)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:44:y:2002:i:1:p:65-83

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:matsoc:v:44:y:2002:i:1:p:65-83